# SDR MWEA020213

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 99576644
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, INTERCOSTAL CRACKED, LOWER AFT AREA OF DOOR.  --  REMOVED AND REPLACED INTERCOSTAL.
